Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Yueh-Gin Gung and Dr. Charles Y. Hu Award for 2013 to William A. Hawkins for Distinguished Service to Mathematics

Ann E. Watkins
The American Mathematical Monthly
Vol. 120, No. 4 (April 2013), pp. 295-297
DOI: 10.4169/amer.math.monthly.120.04.295
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.04.295
Page Count: 3
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
Yueh-Gin Gung and Dr. Charles Y. Hu Award for 2013 to William A. Hawkins for Distinguished Service to Mathematics
Preview not available

Abstract

Abstract Yueh-Gin Gung and Dr. Charles Y. Hu Award for 2013 to William A. Hawkins for Distinguished Service to Mathematics

Page Thumbnails